# SDR TWAA9914901

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EGRESS LIGHTS INOPERATIVE AT ROW 11 RT SIDE AND ON THE RT SIDE BY THE OVERWING EXIT.  FOUND BOTH BULBS WERE LOOSE.  SECURED LOOSE CONNECTIONS.  CHECK-C 9-26-99 LAX.
